Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 868413, 3 pages

Information and Modeling in Complexity

1Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy
2Department of Computer Science, Zhejiang University of Technology, 310023 Hangzhou, China
3Department of Economics, University of Namur, Rempart de la Vierge 8, 5000 Namur, Belgium

Received 13 February 2012; Accepted 13 February 2012

Copyright © 2012 Carlo Cattani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani, Shengyong Chen, and Gani Aldashev, “Information and Modeling in Complexity,” Mathematical Problems in Engineering, vol. 2012, Article ID 868413, 3 pages, 2012. doi:10.1155/2012/868413